MAUDE Adverse Event Report: ETHICON INC. SILK SUTURE 30"(75CM) 3-0 BLK; SUTURE, NONABSORBABLE, SILK

ETHICON INC. SILK SUTURE 30"(75CM) 3-0 BLK; SUTURE, NONABSORBABLE, SILK
Catalog Number C017D
Medical Device Problem Code Incorrect Device Or Component Shipped (2962)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.How many sutures had a 1-0 diameter instead of a 3-0 diameter, one or three? if the quantity is three please provide the product code and lot number for those devices.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2017 and suture was used.During use on a patient, it was found that the size was 1-0, not 3-0.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
The device history records were reviewed and the manufacturing criteria were met prior to the release of this lot.Additional information was requested and the following was obtained: 1.How many sutures had a 1-0 diameter instead of a 3-0 diameter, one or three? one identified.3 threads were used before complaint identified.However, it could not be confirmed if the used 3 threads were 1-0 diameter of 3-0 diameter.2.If the quantity is three please provide the product code and lot number for those devices.The product code and lot number were already provided.As the complaint was captured during the follow up for ha request, the specific customer cannot be identified.

Brand Name
SILK SUTURE 30"(75CM) 3-0 BLK
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7462797
Report Number2210968-2018-72357
Device Sequence Number1030195
Product Code GAP
UDI-Device Identifier10705031023499
UDI-Public10705031023499
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Catalogue NumberC017D
Device Lot NumberLJR998
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/04/2018
Supplement Date Received by Manufacturer05/25/2018
Initial Report FDA Received Date04/25/2018
Supplement Report FDA Received Date06/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1